# SDR VTZA97529

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 899
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG34
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6272 - IAD-BOS - DURING CRUISE, MADE A UNSCHEDULED FLIGHT DUE TO LEFT RPM INDICATION FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED ANE REPLACED TACH GENERATOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
